Poisson-Charlier polynomials recurrence relation generating function hypergeometric function Lauricella functions
Institute of Mathematics and Informatics at the Bulgarian Academy of Sciences
Serdica Mathematical Journal, Vol. 41, No 4, (2015), 457p-470p
In this paper the Poisson-Charlier polynomials are introduced. Some of their recurrence relations are presented. Various families of bilinear and bilateral generating functions for these polynomials are derived. Furthermore, some special cases of the results are presented in this study. 2010 Mathematics Subject Classification: 33C45.